# SDR SWAA2016030149557

- Difficulty date: January 20, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 68,104 hours, 54,634 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: 654611325
- Part serial: OII69
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG TRUNNION PIN CORRODED.  R & R PIN IAW MM.
